# SDR ASAA2013092496053

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 10,931 hours, 3,256 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Knob
- Part number: 1741010202
- Part serial: 000225
- Condition: Separated
- Location: Flight Deck
- Part time: 10,931 hours, 3,256 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRIGHT/DIM KNOB FELL OFF ON F/O CDU.  ACFT GROUNDED. REINSTALLED F/O FMCS CDU BRT/DIM KNOB, AS REQUIRED. CK OK.
